# SDR R61A201806110688

- Difficulty date: June 11, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 38,237 hours, 23,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 17068500411
- Part serial: L0008
- Condition: Out Of Rig
- Location: Cabin
- Part time: 38,238 hours, 23,967 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATING OPEN IN FLIGHT ON EICAS. LOCK INDICATORS WERE NOT GREEN, ONLY LATCH INDICATION WAS GREEN. DECLARED EMERGENCY, DIVERTED TO ATL, LANDED WITHOUT INCIDENT. FERRIED TO IND. R&R AFT LT PASSENGER DOOR.
